# SDR FDEA201504061159

- Difficulty date: April 6, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N32161
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE AREA INTERIOR COMPARTMENT THERE IS CORROSION ON THE INTERIOR SKIN BETWEEN STATION 1844 - 1862 FROM STRINGER 25L - 27L.  CORROSION REMOVED, FOUND OUT OF LIMITS IAW SRM 53-00-01 FIG 101 DETAIL II REV 114.  CORRODED SKIN REMOVED.  REPLACED NEW SKIN.   MAJOR.
